# SDR ASAA1057713

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,542 hours, 3,122 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 RADIO FAIL.  VERIFIED DISCREPANCY.  PERFORMED FIM 23 11 806 AND HF1 TESTS OK.  NO HISTORY.
